# SDR ASAA12511556

- Difficulty date: May 11, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 15,817 hours, 4,938 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 171MMO
- Condition: Inoperative
- Location: Cockpit
- Part time: 15,907 hours, 4,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW IS BLANK ON MODE CONTROL PANEL.  ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL REF MM 22-11-34-400 801. OPS NORMAL. PERFORMED ADDITIONAL TEST REF LAMP CHECK LIST MM 22-00-01-730-801, BG 32 DFCS LRU FOR MCP BG 49 LAND VERIFY TEST & HGS SENSOR FOR FCC/AT IAW MM 34-36-00.  ALL TEST PASSED.
